MathSciNet Relay Station
MathSciNet bibliographic data
MR688979 (84h:43021) 43A70 (42A50)
Hewitt, Edwin; Ritter, Gunter Conjugate Fourier series on certain solenoids. Trans. Amer. Math. Soc. 276 (1983), no. 2, 817–840.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement